# SDR AALA202201189701

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 16,498 hours, 6,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GIRT BAR HARD INSTALL IN BRACKET AND HARD TO REMOVE. ADJUSTED GIRT BAR ROD RETAINER. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
